MathSciNet Relay Station
MathSciNet bibliographic data
MR276689 (43 #2429) 42.50 (46.00)
Figà-Talamanca, Alessandro; Gaudry, Garth I. Multipliers of $L\sp{p}$ which vanish at infinity. J. Functional Analysis 7 1971 475–486.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement